# SDR 2001UALA01208

- Difficulty date: June 26, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 66,096 hours, 17,384 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1307 STR 39L-39R SHEAR TIE CORRODED.  FABRICATED AND INSTALLED SHEAR TIE REPAIR.  THIS WAS A MAJOR REPAIR.
